# SDR AALA202111043388

- Difficulty date: October 16, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 1,755 hours, 751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 29C SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY LOOSE AND HANGING. **SUPPLEMENTAL REPORT FOR AALA202110203388: REPLACED SHROUD AT SEAT 20C PER CMM 25-23-67.** (CLOSED)
